How do I identify a Tylenol pill?

  1. 8 HOUR. 1 / 2. Previous Next. Drug: Tylenol 8 Hour. Strength: 650 mg. Pill Imprint: 8 HOUR. Color: Red & White. Shape: Round View Images & Details.
  2. 8 HOUR. 1 / 2. Previous Next. Drug: Tylenol 8 Hour. Strength: 650 mg. Pill Imprint: 8 HOUR. Color: Red. Shape: Capsule-shape View Images & Details.

What color is a Tylenol pill?

TYLENOL® Extra Strength Coated Tablets are round, red tablets with a sugar coating. Both products contain the same active ingredient, 500mg of acetaminophen.

Is there a Tylenol sinus pill?

TYLENOL® Sinus Severe Daytime Pain Reliever with Decongestant for Sinus Pressure & Congestion Relief. Alleviate the pain and pressure of sinus headaches and relieve chest congestion.

Is Sudafed the same as Tylenol sinus?

Sudafed Pe (Phenylephrine) is a good medication for relieving stuffy nose. It doesn’t work as well as pseudoephedrine (Sudafed), but it has fewer side effects. Tylenol Sinus (Acetaminophen / Phenylephrine) is a combination medicine that relieves multiple cold symptoms.

Is Tylenol red White and blue?

Inactive ingredients 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no.

What pills are red White and blue?

It may sometimes be referred to as the “love drug” or the “hug drug,” but ecstasy around the world is getting stronger, deadlier, and even more popular than ever, leading many to struggle with ecstasy addiction.

Can you crush a Tylenol sinus pill?

Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so.

Can you take Tylenol sinus with high blood pressure?

Acetaminophen/phenylephrine is generally safe to take, but it’s not the best choice for everyone. If you have liver disease, heart disease, high blood pressure, thyroid disease, diabetes, or trouble urinating due to an enlarged prostate gland, ask your provider if acetaminophen/phenylephrine is safe for you to use.

What is the difference between Tylenol and Tylenol Sinus?

*Each tablet of Extra Strength TYLENOL® Sinus Pressure and Pain contains twice as much pseudoephedrine hydrochloride compared to Extra Strength TYLENOL® Cold & Sinus Daytime (60 mg vs. 30 mg). For effective relief of: Sinus congestion.

Can I take Tylenol Sinus with high blood pressure?

You shouldn’t use it if you have high blood pressure. To avoid hurting your liver, you need to keep track of the total amount of acetaminophen (APAP) you are taking since it is a very common ingredient in pain and cold/flu combination medicines.